Equivariant multiplicities on complex varieties
Orbites unipotentes et représentations III. Orbites et faisceaux pervers, Astérisque, no. 173-174 (1989), pp. 313-330.
@incollection{AST_1989__173-174__313_0,
     author = {Rossmann, W.},
     title = {Equivariant multiplicities on complex varieties},
     booktitle = {Orbites unipotentes et repr\'esentations III. Orbites et faisceaux pervers},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {173-174},
     year = {1989},
     zbl = {0691.32004},
     mrnumber = {1021516},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1989__173-174__313_0/}
}
TY  - CHAP
AU  - Rossmann, W.
TI  - Equivariant multiplicities on complex varieties
BT  - Orbites unipotentes et représentations III. Orbites et faisceaux pervers
AU  - Collectif
T3  - Astérisque
PY  - 1989
DA  - 1989///
IS  - 173-174
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1989__173-174__313_0/
UR  - https://zbmath.org/?q=an%3A0691.32004
UR  - https://www.ams.org/mathscinet-getitem?mr=1021516
LA  - en
ID  - AST_1989__173-174__313_0
ER  - 
%0 Book Section
%A Rossmann, W.
%T Equivariant multiplicities on complex varieties
%B Orbites unipotentes et représentations III. Orbites et faisceaux pervers
%A Collectif
%S Astérisque
%D 1989
%N 173-174
%I Société mathématique de France
%G en
%F AST_1989__173-174__313_0
Rossmann, W. Equivariant multiplicities on complex varieties, in Orbites unipotentes et représentations III. Orbites et faisceaux pervers, Astérisque, no. 173-174 (1989), pp. 313-330. http://archive.numdam.org/item/AST_1989__173-174__313_0/

[1] Arabia, A., Cycles de Schubert et cohomologie équivariante de K/T. Invent. math. 85 (1986), 39-52. | DOI | EuDML | MR | Zbl

[2] Berline, N., and Vergne M., Zéros d'un champ de vecteurs et classes characteristiques équivariantes. Duke Math. J. vol. 50 no. 2 (1973), 539-549. | MR | Zbl

[3] Bernstein, I. N., Gelfand, I. M., and Gelfand, S. I., Schubert cells and cohomology o the spaces G/P. London Math. Soc. Lecture Notes 69, Cambridge University Press, London, 1982. | Zbl

[4] Bott, R., Vector fields anc characteristic numbers. Mich. Math. J. 14, 321-407 (1980). | MR

[5] Fulton, W., Intersection Theory. Springer-Verlag, New York, 1984. | DOI | MR | Zbl

[6] Griffiths, P., and Harris, J., Principles of Algebraic Geometry. John Wiley & Sons, New York, 1978. | MR | Zbl

[7] Hardt, R., Topological properties of subanalytic sets. Trans. Amer. Math. Soc. 211 (1975), 57-70. | DOI | MR | Zbl

[8] Hartshorne, R., Algebraic Geometry. Spinger-Verlag, New York, 1977. | DOI | MR | Zbl

[9] Joseph, A., On the variety of a highest weight module. J. of Algebra 88 (1984), 238-278. | DOI | MR | Zbl

[10] Mumford, D., Algebraic Geometry I: Complex Projective Varieties. Springer-Verlag, New York, 1976. | MR | Zbl

[11] Mumford, D., Introduction to Algebraic Geometry, Preliminary version of first 3 Chapters, mimeographed notes, 1967.

[12] Thie, P. R., The Lelong number of a point of a complex analytic set. Math. Annalen 172 (1967), 269-312. | DOI | EuDML | MR | Zbl

[13] Zariski, O., and Samuel, P., Commutative Algebra, vol. I. Van Nostrand Company Inc., Princeton, 1958. | MR | Zbl